# SDR CALA2024102802744

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, LOWER SKIN, ONE CRACK INDICATION AT ST A 129.50, 8 INCHES AFTER OF FRONT SPAR.
